# SDR DALA2024081808233

- Difficulty date: August 15, 2024
- Submitted: August 18, 2024
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 28,753 hours, 11,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3846, CORROSION AT AFT CARGO BAY SHIELD FWD OF DOOR AT STA 767-STA 787 STR 25R WL 158. CORRECTIVE ACTION: REMOVED DAMAGED SHIELD AND REPLACED AT AFT CARGO BAY SHIELD FWD OF DOOR AT STA 767 TO STA 787 STR 25R WL 158 I.A.W B737 SRM 51- 40-02-0G AND BOEING DWG# 146A0081 REV-A. (LP 0505430)
